# SDR 96ZZZM861

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Part number: 69455963
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 94-02-04 REPETITIVE INSPECTION FOUND GUSSETT AT STATION 825.95 LEFT SIDE CRACKED.  REPLACEMENT PART FABRICATED AND INSTALLED PER BOEING SB 727-53-0197, FIG 11 ON SBN NR B014219N00054.
